About a year ago I got reinfected by chlamydia in a short time. I took al the antibiotics (zithromycin, doxycycline, erythromycin.Finally the doctor discribed me ofloxacin for 2 months because I got lower stomach ache, but i only took it 1 month because of the side effects. After I quit the treatment I had no symptons except my scrotum was/is very red/blue and inflamed, i also notice that the nerves in my balls are inflamed. I went a couple of times to the doctor after that but he keeps saying its just irritated due the infection. I also went to a chinese accupunture clinic and she thinks there is still a little chlamydia infection left. What do you think? is the chlamydia infection still intact because i did not take the whole last antibiotice treathment? I honestly dont really know and i get little crazy because of this my balls hurt a little and my sexual libido seems do decrease.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.